# SDR C2XA02SH132

- Difficulty date: November 27, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N16520
- Make and model: Emb EMB-135LR
- Aircraft serial: 145372
- Aircraft time: 3,921 hours, 3,411 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Rib
- Part number: 14576036015
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C CHECK LEFT HAND UPPER COWLING MOST AFT REINFORCEMENT RIB WAS FOUND GOUGED ON OUTBOARD SIDE.  MAINTENANCE REMOVED DAMAGE AND PERFORMED AN ANGLE REPAIR IAW EMB 135 SRM 54-10-07.THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
